BibTeX record journals/tcs/Lamarche93

download as .bib file

@article{DBLP:journals/tcs/Lamarche93,
  author    = {Fran{\c{c}}ois Lamarche},
  title     = {Stable Domains are Generalized Topological Spaces},
  journal   = {Theor. Comput. Sci.},
  volume    = {111},
  number    = {1{\&}2},
  pages     = {103--123},
  year      = {1993},
  url       = {https://doi.org/10.1016/0304-3975(93)90184-U},
  doi       = {10.1016/0304-3975(93)90184-U},
  timestamp = {Wed, 17 Feb 2021 21:57:57 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/Lamarche93.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics